Log in to post a reply
Jun 17, 2012 11:12PM
Hi, Mybee, You asked such a great question and I keep asking my onc the same thing about aromasin, steroid, mood issues. My issue is, since going off aromasin after being on it for almost 7 years, I have had mood swings, anxiety and some depression. I am a pretty upbeat person and while on it, I had some of those psychological side effects, but everything seemed to escalate once I went off it. I was put on Lexapro to ease these new side effects, but I am off of it now. My onc told me she really is not sure why I am having issues after being off it, but did admit aromasin has a steroidal effect and that coming off them can cause some issues. She also said that I was on it a long time and my body went through some adjustment coming off of it. I have been off of aromasin for 7 months and I am feeling so much better, but still curious as to why I had such a difficult time coming off this inhibitor!!!! I wish you all well on aromasin, it does do its job of preventing a recurrence!!!, but just be aware of the side effects and let your onc know what is going on. Sorry to ramble on, I just hope I can be of some help to those of you just starting this drug. It is such a Catch 22, if you don't take something to prevent a recurrence, cancer still is lurking, but these drugs are definitely hard on your body!!!! Hugs to you all!!!!
11/17/2004, IDC, 2cm, Stage IIB, Grade 3, 1/28 nodes, ER+/PR+, HER2-
12/4/2004 Adriamycin (doxorubicin), Cytoxan (cyclophosphamide), Taxotere (docetaxel)
5/28/2005 Lymph node removal: Left, Right, Sentinel, Underarm/Axillary; Mastectomy: Left, Right; Prophylactic ovary removal
IDC, 2cm, Stage IIB, Grade 3, 1/28 nodes, ER+/PR+, HER2-